MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; FLAT PE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; FLAT PE LINER
Model Number 01.32.3241HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.At 3 years and 3 months from primary the surgeon revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 april 2022: lot 183923: (b)(4) items manufactured and released on 14-aug-2018.Expiration date: 2023-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Additional item involved in the event, batch review performed on 7 april 2022.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.181294.Lot 181294: (b)(4) items manufactured and released on 18-jul-2018.Expiration date: 2023-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/D
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14218338
Report Number3005180920-2022-00300
Device Sequence Number20173185
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model Number01.32.3241HCT
Device Catalogue Number01.32.3241HCT
Device Lot Number183923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale